🫐 Stay ahead of the sniffles with clean, powerful relief you can trust!
Genexa Clean Cold & Flu Relief is a dye-free, organic blueberry-flavored liquid medicine delivering 650mg acetaminophen and dextromethorphan HBr per 20mL. Designed for severe daytime symptom relief, it contains no artificial additives, preservatives, or common allergens, and is certified gluten-free and non-GMO, offering a pure, effective solution for cold and flu discomfort.
T**A
Wow
Buy this! The flavor of blueberry is present. It come with a measurement cup for easy dosing. The price to me is affordable. I like that it works in a few hours and I get relief of pain, clamyness and cold symptoms.
L**I
Cold flu must have !!!
Bye bye day/night quill! Will always use this! Not horrible tasting, works and doesn’t give you that agitated feeling day quillDoes.
O**S
Clean ingredients!!! Can’t bet it!
Great value for the money. Tasted a little funky but I’m willing to pay for it for the clean ingredients!!!
S**E
Natural alternative
This is the same active ingredients as the traditional cold medicine but without dyed. The blueberry flavor isn't the greatest, but it's medicine so it's not going to taste the best. It's sticky going down your throat. It smells good and it provided relief.
H**X
Great Product!!
Love the taste it literally helps like the other medicine without all the dyes
N**N
Better choice!
Works great and without the thick disgusting dye found in other medicine! Buying more!
T**Y
Love it!
Excellent taste, quality, value for money, excellent pain relief and I slept like a rock. Very durable packaging. It’s mostly natural and these days that’s very important to me. I will definitely buy again.
L**Y
Expensive
Didn’t work
Trustpilot
1 day ago
1 month ago